Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Solpadeine Max Soluble Pack of 32
£6.59 Save: £1.50 RRP: £8.09
- In line with the revised GPhC guidelines we must limit the quantity of opioid containing painkillers we sell to; one box, per household, per month.
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Weight: 150g (includes packaging)
Opioids have a serious risk of addiction, especially with long-term use. For more information click here
Solpadeine Max Soluble Tablets provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.
Solpadeine Max Soluble Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).
How painkillers work:
Solpadeine Max Soluble Tablets must be dissolved in water before taking.
Adults, including the elderly and children 12 years and over:
Take 2 tablets dissolved in half a tumbler of water every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
If symptoms persist consult your doctor.
Can cause addiction. For three days use only.
Do not take with any other paracetamol - containing products.
Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Solpadeine Max Soluble Tablets should not be taken if you are sensitive to paracetamol, codeine or to any of the other ingredients listed.
Please see your doctor before you take SOLPADEINE Max Soluble Tablets if:
- You are taking m1etoclopramide or domperidone - used to treat nausea and vomiting.
- You are taking colestyramine - used to treat high cholesterol.
- You are taking medicines prescribed for depression (MAOIs).
- You have severe liver or kidney disease.
- You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of SOLPADEINE Max Soluble Tablets.
The tablets contain sorbitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
If your headaches become persistent, see your doctor.
If you are pregnant or breast feeding:
Please see your doctor before you take this medicine if you are pregnant. You can take SOLPADEINE Max Soluble Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
Can cause addiction. For three days use only.
Most people taking Solpadeine Max find they cause them no problems. However, occasionally some people may get constipation, nausea, or allergic reactions, such as skin rash. If affected by dizziness or drowsiness you must not drive or operate machinery. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if Solpadeine Max affects you in any way, stop taking them and talk to your doctor or pharmacist.
KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN.
PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIIOR TO USE.
Paracetamol 500mg and Codeine Phosphate Hemihydrate 12.8mg, soluble starch, polyvinylpyrrolidone, potassium sorbate (E202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours qunoline yellow (E104) erythrosine (E127) and titanium dioxide (E171)